Alert archive / Missouri / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this red flag warning at Nov 28, 2010, 3:08 AM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 10 counties in Missouri. It took effect at Nov 28, 2010, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2010, 3:08 AM CST (09:08 UTC)
- In effect from
- Nov 28, 2010, 12:00 PM CST
- Expired
- Nov 28, 2010, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Cedar County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2483 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS83 KSGF 280908 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 AM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY OVER PORTIONS OF WESTERN MISSOURI AND EASTERN KANSAS... .GUSTY SOUTHEAST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES...LOW FUEL MOISTURE LEVELS...AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS OVER THE WESTERN OZARKS AND OSAGE PLAINS THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 25 PERCENT THIS AFTERNOON...AS SOUTHEAST WINDS INCREASE TO BETWEEN 25 AND 30 MPH...WITH GUSTS TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER...AND WIND SPEEDS WILL DROP BELOW CRITICAL VALUES AROUND SUNSET THIS EVENING. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-282200- /O.NEW.KSGF.FW.W.0007.101128T1800Z-101129T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- 308 AM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...66...67...77...78...88...89...93...94...101 ...102 IN KANSAS...73...97...101 LOW DEWPOINTS AT THE SURFACE WILL COMBINE WITH TEMPERATURES WARMING TO NEAR 60 DEGREES TO CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ALONG AND TO THE WEST OF A CASSVILLE TO OSCEOLA LINE. IN ADDITION...SOUTHEAST WINDS WILL INCREASE TO BETWEEN 25 AND 30 MPH THIS AFTERNOON...WITH GUSTS AS HIGH AS 35 MPH POSSIBLE. THESE GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH LOW FUEL MOISTURE LEVELS AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. FIRES IN THESE CONDITIONS CAN SPREAD QUICKLY...EXHIBIT ERRATIC BEHAVIOR...AND BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BOXELL
3 follow-up statements
463 WWUS83 KSGF 281753 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY OVER PORTIONS OF WESTERN MISSOURI AND EASTERN KANSAS... .GUSTY SOUTHEAST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES...LOW FUEL MOISTURE LEVELS...AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS OVER THE WESTERN OZARKS AND OSAGE PLAINS THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 25 PERCENT THIS AFTERNOON...AS SOUTHEAST WINDS INCREASE TO BETWEEN 25 AND 30 MPH...WITH GUSTS TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER...AND WIND SPEEDS WILL DROP BELOW CRITICAL VALUES AROUND SUNSET THIS EVENING. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-290000- /O.CON.KSGF.FW.W.0007.101128T1800Z-101129T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- 1153 AM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...66...67...77...78...88...89...93...94...101 ...102 IN KANSAS...73...97...101 IN KANSAS...73...97...101 LOW DEWPOINTS AT THE SURFACE WILL COMBINE WITH TEMPERATURES WARMING TO NEAR 60 DEGREES TO CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ALONG AND TO THE WEST OF A CASSVILLE TO OSCEOLA LINE. IN ADDITION...SOUTHEAST WINDS WILL INCREASE TO BETWEEN 25 AND 30 MPH THIS AFTERNOON...WITH GUSTS AS HIGH AS 35 MPH POSSIBLE. THESE GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH LOW FUEL MOISTURE LEVELS AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. FIRES IN THESE CONDITIONS CAN SPREAD QUICKLY...EXHIBIT ERRATIC BEHAVIOR...AND BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CRAMER
201 WWUS83 KSGF 282009 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 209 PM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY OVER PORTIONS OF WESTERN MISSOURI AND EASTERN KANSAS... .GUSTY SOUTHEAST WINDS WILL CONTINUE TO COMBINE WITH LOW RELATIVE HUMIDITY VALUES...LOW FUEL MOISTURE LEVELS...AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS OVER THE WESTERN OZARKS AND OSAGE PLAINS THIS AFTERNOON INTO THE EARLY EVENING. RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 25 PERCENT THIS AFTERNOON...AS SOUTHEAST WINDS INCREASE TO BETWEEN 25 AND 30 MPH...WITH GUSTS OF 35 TO 40 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER...AND WIND SPEEDS WILL DROP BELOW CRITICAL VALUES AROUND SUNSET THIS EVENING. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-290000- /O.CON.KSGF.FW.W.0007.000000T0000Z-101129T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- 209 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...66...67...77...78...88...89...93...94...101 ...102 IN KANSAS...73...97...101 IN KANSAS...73...97...101 LOW DEWPOINTS AT THE SURFACE WILL COMBINE WITH TEMPERATURES WARMING TO NEAR 60 DEGREES TO CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ALONG AND TO THE WEST OF A CASSVILLE TO OSCEOLA LINE. IN ADDITION...SOUTHEAST WINDS WILL INCREASE TO BETWEEN 25 AND 30 MPH THIS AFTERNOON...WITH GUSTS AS HIGH AS 35 TO 40 MPH POSSIBLE. THESE GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH LOW FUEL MOISTURE LEVELS AND CURED PRAIRIE GRASSES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. FIRES IN THESE CONDITIONS CAN SPREAD QUICKLY...EXHIBIT ERRATIC BEHAVIOR...AND BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LINDENBERG
179 WWUS83 KSGF 282344 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 544 PM CST SUN NOV 28 2010 KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-290045- /O.EXP.KSGF.FW.W.0007.000000T0000Z-101129T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- 544 PM CST SUN NOV 28 2010 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...66...67...77...78...88...89...93...94...101 ...102 IN KANSAS...73...97...101 WHILE GUSTY SOUTH WINDS WILL CONTINUE TONIGHT...MOISTURE LEVELS WILL GRADUALLY INCREASE. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED THIS EVENING...BUT FIRE WEATHER PARAMETERS ARE NO LONGER AT CRITICAL LEVELS. $$ FOSTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Nov 28, 2:47 AM CST, 21 minutes earlier.
Area forecast discussion, Nov 28, 2:47 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 247 AM CST SUN NOV 28 2010 .DISCUSSION... /ISSUED 247 AM CST SUN NOV 28 2010/ SHORT TERM (TODAY THROUGH TUESDAY)... SHORT TERM CONCERNS CONTINUE TO CENTER AROUND WIND AND FIRE WEATHER ISSUES TODAY...FOLLOWED BY FROPA AND ASSOCIATED WEATHER FOR MONDAY. THE REGION REMAINS SITUATED UNDER WEAK UPPER LEVEL RIDGING THIS MORNING...WITH HIGH PRESSURE AT THE SURFACE CONTINUING TO SLIDE EAST OVER THE SOUTHERN APPALACHIANS. TO OUR WEST...WATER VAPOR IMAGERY AND 00Z RAOBS DEPICT A DIGGING TOUGH OVER THE INTERMOUNTAIN WEST...WITH A STRONG JET BEGINNING TO EJECT EAST OVER THE FRONT RANGE OF THE ROCKIES. LEE CYCLOGENESIS IS UNDERWAY AT THIS HOUR AS A RESULT...WITH LOW PRESSURE STRETCHING FROM THE PALMER DIVIDE IN COLORADO NORTH TO THE BLACK HILLS. THIS AREA OF LOW PRESSURE SHOULD CONTINUE TO DEEPEN AS IT MOVES EAST-NORTHEAST OVER THE HIGH PLAINS TODAY...PUTTING MUCH OF THE CENTRAL PLAINS SQUARELY IN THE SIGHTS OF AN IMPRESSIVE SURFACE PRESSURE GRADIENT. EXACT WIND SPEED FORECAST REMAINS A TAD TRICKY THIS MORNING...BUT IT WOULD APPEAR THAT OUR COUNTIES IN FAR EASTERN KANSAS WILL LIKELY TOUCH SUSTAINED 30 MPH SPEEDS FOR A TIME THIS AFTERNOON...AND WILL HOIST A WIND ADVISORY FOR THOSE COUNTIES FROM 18Z THIS AFTERNOON TO 00Z TONIGHT. WHILE NOT LOOKING TO MEET CRITERIA...THE REMAINDER OF THE CWA...ESPECIALLY ALONG AND WEST OF U.S. 65...WILL BE QUITE BREEZY...WITH GUSTS ABOVE 30 KTS AT MANY LOCATIONS DURING PEAK MIXING THIS AFTERNOON. OTHER...THOUGH RELATED...CONCERN FOR TODAY IS FIRE WEATHER POTENTIAL OVER THE WESTERN CWA...WITH DEWPOINTS REMAINING LOW THIS AFTERNOON AS TEMPERATURES WARM TO NEAR 60. THIS SHOULD RESULT IN AFTERNOON RH VALUES RIGHT AROUND 25 PERCENT ALONG AND WEST OF A CASSVILLE TO OSCEOLA LINE. OBVIOUSLY WIND WON'T BE AN ISSUE...AND DESPITE RECENT RAINS...FUEL MOISTURE WILL BE NEAR CRITICAL LEVELS AS WELL. SO...WILL PLAN ON A RED FLAG WARNING FOR THIS AFTERNOON FOR AREAS FROM BARRY COUNTY TO ST CLAIR COUNTY...AND POINTS TO THE WEST. DESPITE STRONG SOUTHERLY WINDS AT THE SURFACE AND ALOFT TODAY... MOISTURE WILL BE QUITE SLOW TO RETURN TONIGHT...AND HAVE PULLED POPS FROM THE FORECAST FOR THE OVERNIGHT HOURS. TIME/HEIGHT CROSS SECTIONS INDICATE THAT MOISTURE LAYER THAT DOES RETURN OVERNIGHT WILL BE QUITE SHALLOW (LIKELY AT OR BELOW 700 MB)...AND 300K AND 295K ISENTROPIC SURFACES INDICATE THAT ANY LIFT WILL BE EQUALLY SHALLOW. WITH THAT IN MIND...DID THROW IN A MENTION OF PATCHY DRIZZLE FOR THE AREA...ESPECIALLY TOWARD MORNING AS WHAT SHOULD BE A THICKENING STRATUS DECK MAY SQUEEZE OUT A BIT OF MOISTURE. BY MONDAY MORNING...LOW PRESSURE IS EXPECTED TO BE CENTERED BETWEEN TOPEKA AND OMAHA...WITH A COLD FRONT EXTENDING SOUTH OVER CENTRAL KANSAS. ALOFT...A STRENGTHENING JET CORE...PROGGED TO BE 120-140 KTS AT 250 MB BY EVENING...SHOULD BE OVERSPREADING THE AREA. LARGE SCALE LIFT/DIVERGENCE FROM THIS FEATURE SHOULD BE ENOUGH TO RESULT IN SCATTERED SHOWERS BY OR SHORTLY AFTER 12Z MONDAY MORNING...WITH AN EXPECTED EXPANSION OF SHOWER ACTIVITY DURING THE DAY ON MONDAY. FORECAST SOUNDINGS DO INDICATE SOME VERY WEAK INSTABILITY DEVELOPING EAST OF U.S. 71 BY MIDDAY...SO HAVE MAINTAINED MENTION OF ISOLATED THUNDER OVER THAT AREA. THE COLD FRONT SHOULD SWEEP ACROSS THE CWA DURING THE EVENING HOURS...LIKELY CLEARING MOST OF THE CWA BY 06-08Z...AND SHOULD CERTAINLY BE WELL EAST OF THE AREA BY 12Z TUESDAY MORNING. GUIDANCE CONTINUES TO INDICATE THE POTENTIAL FOR A FEW FLURRIES OR LIGHT SNOW SHOWERS BY LATE MONDAY AND DURING THE DAY ON TUESDAY...ESPECIALLY NORTH OF I-44 AND EAST OF U.S. 65. CERTAINLY NO WINTRY ACCUMULATIONS ARE EXPECTED AT THIS TIME. OTHER STORY FOR MONDAY NIGHT AND TUESDAY WILL BE THE QUICK REMINDER FROM MOTHER NATURE THAT DECEMBER 1...AND THUS METEOROLOGICAL WINTER...IS RIGHT AROUND THE CORNER. LOWS MONDAY NIGHT/TUESDAY MORNING LOOK TO FALL INTO THE 20S...AND ONLY RECOVER INTO THE MID TO UPPER 30S FOR HIGHS ON TUESDAY. COMBINED WITH BRISK NORTHWEST WINDS...THIS SHOULD YIELD MORNING WIND CHILLS ON TUESDAY IN THE LOW TO MID TEENS...WITH UPPER TEENS AND LOW 20S DURING THE DAY ON TUESDAY. BOXELL LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)... 00Z SUITE OF MODEL GUIDANCE OFFERS LITTLE CHANGE TO THE GOING FORECAST. TROUGH OVER THE EASTERN CONUS WILL SHIFT EAST MID TO LATE WEEK...WITH NORTHWEST FLOW SETTING UP OVER THE MIDWEST. A FEW IMPULSES WILL RIDE THROUGH THE FLOW...BUT MOISTURE LOOKS TO REMAIN SPARSE AND HAVE KEPT RAIN OUT OF THE FORECAST. UNCERTAINTY REMAINS WITH THE TIMING OF A FRONTAL PASSAGE LATE IN THE PERIOD (ECMWF/UKMET PEGS FRIDAY NIGHT WHILE THE GEFS PEGS SATURDAY). HAVE CONTINUED TO SIDE WITH THE SLIGHTLY FASTER EURO GUIDANCE. TEMPERATURES WILL CONTINUE THE ROLLER COASTER RIDE...BOTTOMING OUT TUESDAY NIGHT AND PEAKING AGAIN ON FRIDAY. GAGAN && .AVIATION... FOR THE 06Z TAFS...WILL KEEP PREVIOUS FORECAST PRETTY MUCH AS IS WITH MARGINAL WIND SHEAR DEVELOPING AFTER 08-09Z. PRESSURE GRADIENT IS ALREADY TIGHTENING AS A SURFACE LOW DEEPENS OVER NORTHEAST COLORADO OVERNIGHT AND SUNDAY. TOWARD THE END OF THE FORECAST CYCLE...IT LOOKS LIKE STRONGER WIND SHEAR WILL SET UP AFTER SUNSET WITH THE LATEST NAM SHOWING 50-60 KNOT WINDS AT 850 MB. TERRY && .FIRE WEATHER... /ISSUED 247 AM CST SUN NOV 28 2010/ NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG AND WEST OF A CASSVILLE TO OSCEOLA LINE. RH VALUES ARE EXPECTED TO DROP INTO THE MID 20 PERCENT RANGE THIS AFTERNOON...WITH AT LEAST THE POTENTIAL FOR A FEW LOCALIZED VALUES CLOSER TO 20 PERCENT. ALONG WITH LOW RH VALUES...WINDS WILL BE QUITE STRONG FROM THE SOUTHEAST...WITH SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS BETWEEN 30 AND 35 MPH POSSIBLE THIS AFTERNOON. GUSTS SHOULD SETTLE DOWN QUICKLY WITH SUNSET...AS RH VALUES ALSO BEING TO RECOVER. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 27, 8:50 PM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 850 PM CST SAT NOV 27 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 850 PM CST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOUTHEAST WINDS ARE EXPECTED TO GUST TO BETWEEN 30 AND 35 MPH DURING THE AFTERNOON ON SUNDAY...AHEAD OF A DEVELOPING STORM SYSTEM OVER THE HIGH PLAINS. RELATIVE HUMIDITY VALUES BETWEEN 30 AND 35 PERCENT ON SUNDAY WILL COMBINE WITH THE GUSTY WINDS TO CREATE AN ELEVATED TO SIGNIFICANT FIRE DANGER...ESPECIALLY WEST OF U.S. 65 AND ALONG THE SOUTHEAST KANSAS AND SOUTHWEST MISSOURI BORDER. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON MONDAY AFTERNOON AND EVENING. THERE WILL BE A CHANCE OF THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT ESPECIALLY OVER THE EASTERN OZARKS. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 2:58 AM CST | Wind Advisory | SGF | Bourbon, Cherokee, Crawford | 15 hr |
Nearby
Red Flag Warnings in Missouri, 2010Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.